Discussions By Condition: Thyroid conditions

Someone please help

Posted In: Thyroid conditions 1 Replies
  • Posted By: Anonymous
  • January 8, 2007
  • 04:38 PM

My mother has thyroid problems and has been on medication for years. She also has epilepsy and severe allergies. For the past 9 months she will all of a sudden get real weak, sweaty, sometimes passing out, and then break out in a rash all over that last for weeks and is miserable. During the outbreaks, she gets very little sleep due to itching as well as just feeling lousey. The doctors have run test one test divulged that her sodium levels were very dangerously low. They told her she needs to make sure that she raises the levels or they will have to hospitalize her to raise it using IV's. Has anyone had any problems like this if so please let me know. Each outbreak gets more severe for her as if an anaphylactic.

Reply Flag this Discussion

1 Replies:

  • She needs to have tests run on what she is allergic to. It could be food or medication. Sometimes one can develop an allergic reaction to something one has never been allergic to. Check out this thread http://www.wrongdiagnosis.com/sym/low_sodium.htm Is she on diuretics? How are her electrolytes balanced? Surely her doctor can show more interest as this is potentially life-threatening!
    Anonymous 42789 Replies
    • January 12, 2007
    • 10:35 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.